RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 5, Pages 1078–1108 (Mi izv1508)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear differential operators with real spectrum, and optimal quadrature formulas

M. A. Chahkiev


Abstract: This article deals with an investigation of optimal quadrature formulas on periodic function classes defined by a restriction imposed on the action of a linear differential operator with constant coefficients and real spectrum in the metric of the space $L^p$, $1\leqslant p\leqslant\infty$. It is proved that on each class of this form there is for any $n$ an optimal quadrature formula with $n$ nodes, and the nodes are equally spaced on a period. The uniqueness of an optimal quadrature formula is investigated. Our results, on the one hand, give a direct generalization of previous results obtained by Nikol'skii, Motornyi, Zhensykbaev, Ligun, and Boyanov, and, on the other hand, make it possible to investigate the problem of optimal quadrature formulas and to obtain a result on optimality of equally spaced nodes on certain classes of infinitely differentiable functions that are limits of the aforementioned classes in a definite sense.
Bibliography: 22 titles.

Full text: PDF file (2333 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:2, 391–417

Bibliographic databases:

UDC: 517.98
MSC: Primary 41A55, 47E05, 65D32; Secondary 26C10, 41A25
Received: 15.07.1982

Citation: M. A. Chahkiev, “Linear differential operators with real spectrum, and optimal quadrature formulas”, Izv. Akad. Nauk SSSR Ser. Mat., 48:5 (1984), 1078–1108; Math. USSR-Izv., 25:2 (1985), 391–417

Citation in format AMSBIB
\Bibitem{Cha84}
\by M.~A.~Chahkiev
\paper Linear differential operators with real spectrum, and optimal quadrature formulas
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 5
\pages 1078--1108
\mathnet{http://mi.mathnet.ru/izv1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764310}
\zmath{https://zbmath.org/?q=an:0594.41017}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 2
\pages 391--417
\crossref{https://doi.org/10.1070/IM1985v025n02ABEH001289}


Linking options:
  • http://mi.mathnet.ru/eng/izv1508
  • http://mi.mathnet.ru/eng/izv/v48/i5/p1078

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyên Th{\d i} Thiêu Hoa, “Some extremal problems on classes of functions determined by linear differential operators”, Math. USSR-Sb., 68:1 (1991), 213–255  mathnet  crossref  mathscinet  zmath  isi
    2. Kholmat M. Shadimetov, Farhod A. Nuraliev, “Optimal formulas of numerical integration with derivatives in Sobolev space”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 764–775  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:238
    Full text:63
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019